Abemaciclib - has anyone had this?

  • 3 replies
  • 11 subscribers
  • 575 views

Hello all, 

I have been treated for breast cancer ER+ve and HER2 -ve. 

I am on exemestene. I have now been advised by my Oncologist to take Abemaciclib, for 2 years. I understand this a relatively newer drug , just wondering if anyone here has had it ? 

How will it affect my everyday life , as the side effects are bit worrying. 

Best Regards

    • Hi live. Sorry you’re having to go through this. I was diagnosed in December with stage 4 cancer and sttted in the sister drug to Abemaciclib and had to stop due to vomiting.
    • I have since emigrated to Australia and on abemaciclib. Takes a little while to get used to it as I got stomach cramps and diarrhoea but I use buscopan for the cramps and loperamide for the diarrhoea.
    • I have had a little blip these last few weeks where I’ve had some milder cramps and diarrhoea and have been advised to try lomotil for the diarrhoea and a BRST diet for a few days (bananas, rice, apple sauce and toast). It’s getting better again.
    • hope you cope well love xxx
  • thank you for replying. 

    I hope you cope OK with the diet and lomotil. 

    i think i get a sense of what i am signing upto reading your experience. 

    best wishes to heal and cope. take care xxxx

  • on the breast cancer forum there is a huge thread on verzenios / abemaciclib. There seems to be a lot of tips and support on there. Might be worth cchecking out.